# SDR UIEA2020051801042

- Difficulty date: May 16, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,424 hours, 11,665 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 0141
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE FWD CARGO DET 2( TRANSFERRED TO MDDR 128429 IAW DDG 26-16-01-01-01, CAT "C", DUE 26MAY 20.   LP   1147381:  T/S IAW FIM 26-16 FT 806, BLOCK 110 RECOMMENDS CHANGING FWD CARGO DET #2 DETECTOR M325 .  REMOVED AND REPLACED FWD CARGO DET #2 M325 DETECTOR IAW B767AMM 26-16-01.OPS CHECK GOOD. THIS CLEARS DMI 128429. MCC NOTIFIED, PLACARDS REMOVED.  )
